Notice: Internet Explorer 11 users may encounter issues loading pages throughout the website. Please turn on IE-11’s compatibility mode while we work to resolve the issue.

>

MEETINGS / EVENTS

RSS

May 05 - 07 2014, 12:00 AM - 12:00 AM

2014 ASA Legislative Conference

>

FDA MEDWATCH ALERTS

April 21, 2014

Lidocaine HCI Injection, USP, by Hospira: Recall - Visible Particulates

Summary:

Lidocaine HCI Injection USP by Hospira Recall Visible Particulates

April 18, 2014

Propofol Injectable Emulsion, USP by Hospira: Recall - Visible Particulates

Summary:

Propofol Injectable Emulsion USP by Hospira Recall Visible Particulates

April 18, 2014

FDA MedWatch - ARKON Anesthesia Delivery System with Version 2.0 Software by Spacelabs Healthcare: Class I Recall

Summary:

FDA MedWatch Class I Recall 4 18 14

>

ASA FEATURED PRODUCT

Add this product to your shopping cart

Anesthesiology Continuing Education (ACE) Program

SKU: 30702-14CE

... Read more »

Single Copies, Member Price: $360

FDA Statement on Fungal Meningitis Outbreak: Additional Patient Notification Advised - Update

Thursday, October 18, 2012

The CDC and FDA have confirmed the presence of a fungus known as Exserohilum rostratum in unopened medication vials of preservative-free methylprednisolone acetate (80mg/ml) from one of the three implicated lots from NECC (Lot #08102012@51, BUD 2/6/2013). The laboratory confirmation further links steroid injections from these lots from NECC to the multistate outbreak of fungal meningitis and joint infections.  Testing on the other two implicated lots of methylprednisolone acetate and other NECC injectables continues. 

CDC and state health departments estimate that approximately 14,000 patients may have received injections with medication from three implicated lots of methylprednisolone and nearly 97 percent of these patients have been contacted for further follow up. 

There is now available a Patient Notification Letter on the FDA "Update on Fungal Meningitis" webpage under the "Related Information" section. This letter template is for healthcare professionals notifying patients administered a drug produced by the New England Compounding Center (NECC) that has been recalled.

Read the MedWatch Alert, including a link to the FDA Statement at: http://www.fda.gov/Safety/MedWatch/SafetyInformation/SafetyAlertsforHumanMedicalProducts/ucm323946.htm

 

« Back to FDA Alerts and Recalls